# SDR UALA2011071903655

- Difficulty date: July 19, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 82,705 hours, 13,304 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRANGE NOISE AROUND ROW 19A.  SOUNDS LIKE OBJECT FLAPPING IN  WIND STREAM CLOSE TO FUSELAGE.  FOUND LEFT AFT OVERWING DOOR STEP CHORD DISCONNECTED, REPLACED MISSING CIRCLIP AND SECURED CHORD TO STEP, ALL CHECKS NORMAL.
